# SDR COEA2016010746801

- Difficulty date: January 7, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: S53371310204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING FWD FUSELAGE, RT UPPER SKIN PANEL STRAP, BETWEEN FRAMES 15 - 16, STRINGER 8 - 9 AFT SIDE.  REPAIR IAW SRAS ES 533 16 9984 DATED 2 25 2016.
